Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2011 | Volume: 4 | Issue: 4 | Page No.: 186-199
DOI: 10.3923/ajms.2011.186.199
Square Root Transformation of the Quadratic Equation
Iheanyi S. Iwueze and Johnson Ohakwe

Abstract:
In this study, we determined the necessary and sufficient conditions on the coefficients of a quadratic equation such that its square root transformation remains approximately a quadratic equation or exactly a linear equation. Numerical examples are used to illustrate the results obtained.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    New Application of Direct Algebraic Method to Eckhaus Equation
  •    Passive Modified Atmosphere Packaging of Banana (Cv. Cavendish) Using Silicone Membrane
  •    Effect of the Logarithmic Transformation on the Trend-cycle Component
  •    Seasonal Analysis of Transformations of the Multiplicative Time Series Model
  •    Parametric Analysis of Carbon Dioxide in the Atmosphere
How to cite this article:

Iheanyi S. Iwueze and Johnson Ohakwe, 2011. Square Root Transformation of the Quadratic Equation. Asian Journal of Mathematics & Statistics, 4: 186-199.

DOI: 10.3923/ajms.2011.186.199

URL: https://scialert.net/abstract/?doi=ajms.2011.186.199

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom